MathSciNet Relay Station
MathSciNet bibliographic data
MR1876679 65L20 (39A12 45J05 92B20)
Mohamad, S.; Naim, A. G. Discrete-time analogues of integrodifferential equations modelling bidirectional neural networks. J. Comput. Appl. Math. 138 (2002), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement